MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-103-1-49

Медицинская библиотека · Annals of internal medicine · 1985

Subacute cutaneous lupus erythematosus associated with hydrochlorothiazide therapy.

Reed B R, Huff J C, Jones S K, Orton P W, Lee L A, Norris D A

СтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

Photosensitive eruptions with clinical and histologic features of subacute cutaneous lupus erythematosus and antibodies to SS-A(Ro) antigen occurred in five patients taking hydrochlorothiazide. After drug therapy was discontinued, the eruptions cleared. In one patient anti-SS-A antibodies disappeared after discontinuation of thiazide, and in another rechallenge with hydrochlorothiazide produced an acute dermatitis with a photodistribution. These eruptions may represent a new type of photosensitive drug reaction in which the photoactive drug may be synergistic with anti-SS-A antibody in producing cutaneous lesions of photosensitive subacute cutaneous lupus erythematosus.

Для цитирования: Reed B R, Huff J C, Jones S K, Orton P W, Lee L A, Norris D A. Subacute cutaneous lupus erythematosus associated with hydrochlorothiazide therapy.. Annals of internal medicine. 1985. DOI: 10.7326/0003-4819-103-1-49.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.